MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 5 CLAMPS (3 WHITE, 1 BLUE, 1 RED), R; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 5 CLAMPS (3 WHITE, 1 BLUE, 1 RED), R; STOPCOCK, I.V. SET
Catalog Number MC330360
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One photo was shared by the customer, showing the male luer as disconnected from the tube.An unknown residual was observed around the plastic bag.No additional damage or anomalies were observed from the provided photograph.The customer also provided the following for investigation: one used list #mc330360.As received, the male luer was separated from the tubing.The tube and the male luer were analyzed with a uv light and an insufficient present of solvent on both component was found.The od of the separated tube and id of the male luer were measured finding within specification.The customer complaint was confirmed.The probable cause was insufficient solvent applied during the manufacturing assembly process.A dhr review could not be conducted because no lot number was identified.
 
Event or Problem Description
The complaint was against a 10" quadfuse ext set w/4 microclave® clear, 5 clamps (3 white, 1 blue, 1 red), rotating luer.The report stated that the luer connection disconnected from the tubing on a set during patient use.This happened twice in 24 hours for same patient.There was mild patient harm (a small amount of blood loss) both times.This emdr reflects two similar occurrences.

Brand Name
10" QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 5 CLAMPS (3 WHITE, 1 BLUE, 1 RED), R
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22354850
Report Number9617594-2025-01383
Device Sequence Number18298115
Product Code FMG
UDI-Device Identifier00887709085299
UDI-Public00887709085299
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330360
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Initial Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown